Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2013, 2:36 AM CDT for Crawford County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 2:36 AM CDT (07:36 UTC)
- Expired
- May 31, 2013, 3:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Crawford County, IL
The radar
The Evansville,IN radar (KVWX), 88 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
687
WUUS53 KILX 310736
SVRILX
ILC033-310815-
/O.NEW.KILX.SV.W.0049.130531T0736Z-130531T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
236 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 315 AM CDT
* AT 230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HARDINVILLE...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROBINSON...EATON...PALESTINE...HUTSONVILLE...CRAWFORD COUNTY
AIRPORT...TRIMBLE AND WEST YORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3885 8771 3885 8780 3890 8793 3918 8776
3917 8775 3917 8766 3916 8765 3916 8763
3914 8765 3910 8761 3909 8762 3907 8757
3902 8757
TIME...MOT...LOC 0736Z 212DEG 51KT 3897 8775
HAIL...<.75IN
WIND...60MPH
$$
BAK2 follow-up statements
394
WWUS53 KILX 310745
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 AM CDT FRI MAY 31 2013
ILC033-310815-
/O.CON.KILX.SV.W.0049.000000T0000Z-130531T0815Z/
CRAWFORD IL-
245 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD
COUNTY UNTIL 315 AM CDT...
AT 244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUTSONVILLE...
AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WEST YORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3886 8770 3898 8788 3918 8776 3917 8775
3917 8766 3916 8765 3916 8764 3914 8765
3910 8761 3909 8762 3907 8758 3906 8757
3902 8757
TIME...MOT...LOC 0746Z 212DEG 51KT 3909 8765
HAIL...<.75IN
WIND...60MPH
$$
BAK417
WWUS53 KILX 310758
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
258 AM CDT FRI MAY 31 2013
ILC033-310808-
/O.CAN.KILX.SV.W.0049.000000T0000Z-130531T0815Z/
CRAWFORD IL-
258 AM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3886 8770 3898 8788 3918 8776 3917 8775
3917 8766 3916 8765 3916 8764 3914 8765
3910 8761 3909 8762 3907 8758 3906 8757
3902 8757
TIME...MOT...LOC 0758Z 212DEG 51KT 3923 8753
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:13 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 31, 12:13 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1213 AM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 759 PM CDT THU MAY 30 2013 MADE SOME QUICK UPDATES TO THE FORECAST THIS EVENING...MAINLY TO INCLUDE SEVERE THUNDERSTORM WATCH 257 ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS UNTIL 1 AM. AS OF 8 PM...LINE OF CONVECTION HAS SHIFTED EAST OF THE ILLINOIS RIVER...WHILE ADDITIONAL CELLS ARE DEVELOPING AND LIFTING NORTHWARD WELL AHEAD OF THE LINE TOWARD SPRINGFIELD AND TAYLORVILLE. WITH OUTFLOW BOUNDARY NOW PUSHING ACROSS THE I-55 CORRIDOR...SEVERE WEATHER THREAT WILL BE CONFINED TO THE NEW WATCH AREA THROUGH THE REMAINDER OF THE EVENING. AS INSTABILITY WANES...STORMS WILL GRADUALLY WEAKEN TOWARD MIDNIGHT...ALTHOUGH TRAINING CELLS WILL LEAD TO A HEAVY RAIN THREAT OVERNIGHT. FLASH FLOOD WATCH REMAINS IN EFFECT ACCORDINGLY. ZONE UPDATE HAS ALREADY BEEN ISSUED. BARNES && .AVIATION... ISSUED 1213 AM CDT FRI MAY 31 2013 OCCASIONAL SHOWERS/STORMS WILL CONTINUE TO IMPACT THE CENTRAL ILLINOIS TERMINALS FOR THE NEXT FEW HOURS. THEN...GENERALLY QUIET WEATHER IS EXPECTED UNTIL THE NEXT ROUND OF SHOWERS/STORMS DEVELOP/MOVE INTO THE AREA THIS AFTERNOON/EVENING. VFR CONDITIONS ARE EXPECTED OUTSIDE OF ANY STORMS. SOUTHERLY WINDS EXPECTED THROUGH THE PERIOD AS WELL...WITH GUSTY WINDS EXPECTED DURING THE DAY TODAY AND IN THE VICINITY OF THUNDERSTORMS. BAK && .PREV DISCUSSION... ISSUED 242 PM CDT THU MAY 30 2013 SHORT TERM...TONIGHT THROUGH SUNDAY SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ACCOMPANIED BY DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES (ESPECIALLY ON FRIDAY). HEAVY RAIN CONTINUES TO BE A MAJOR CONCERN...ESPECIALLY OVER PARTS OF WEST CENTRAL AND CENTRAL ILLINOIS THAT WILL AFFECT THE ILLINOIS...SANGAMON AND SPOON BASINS (SEE HYDRO SECTION BELOW). NO CHANGES PLANNED IN THE FLASH FLOOD WATCH OVER THE NORTHWEST HALF OF THE FORECAST AREA. SCATTERED CONVECTION DEVELOPED EARLY THIS AFTERNOON OVER PARTS OF CENTRAL ILLINOIS IN A VERY MOIST AND UNSTABLE AIR MASS WITH MIXED LAYER CAPES OF 1500-2000 J/KG. UPPER AIR DATA INDICATED 40-50 KTS AT 850 MB ALONG WITH DEW POINTS IN THE LOW TEENS OVER PARTS OF ARKANSAS AND MISSOURI STREAMING NORTHEAST TOWARDS ARE AREA. FURTHER TO THE WEST...A MORE LINEAR COMPLEX OF STORMS WAS TRACKING EAST AND NORTHEAST OVER PARTS OF MISSOURI AND SHOULD PUSH THRU OUR AREA LATE THIS AFTERNOON AND THIS EVENING BRING THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. AFTER THAT...WILL TRY TO BRING IN A BREAK WITH THE PRECIP LATE THIS EVENING AND OVERNIGHT BEFORE ANOTHER COMPLEX OF STORMS IS EXPECTED TO BE APPROACHING THE AREA BY FRIDAY MORNING. WIND PROFILES...ALTHOUGH RATHER STRONG TODAY...WILL PALE IN COMPARISON TO WHAT THE MODELS ARE DEPICTING FOR FRIDAY AFTERNOON AND EVENING AS A SIGNIFICANT SHORTWAVE IS EXPECTED TO ROTATE NE TOWARDS THE REGION DURING THE DAY. FORECAST SOUNDINGS INDICATING SB CAPES OF 1800-2100 J/KG WITH 0-3KM HELICITY VALUES OF 250-300...AND DEEP LAYER SHEAR VALUES OF 50 KTS BY TOMORROW AFTERNOON. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING A FEW TORNADOES...DAMAGING WIND GUSTS AND LARGE HAIL...IN ADDITION TO HEAVY RAINFALL. RAINFALL TOTALS OF BETWEEN 2 TO 3 INCHES WILL BE POSSIBLE BY EARLY SUNDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHERE THUNDERSTORMS TRAIN...AND THAT APPEARS MOST LIKELY TOMORROW NIGHT OVER SOUTHWEST THRU CENTRAL ILLINOIS. THE COLD FRONT WILL BE PUSHING ACROSS THE AREA ON SATURDAY WITH ONE MORE ROUND OF STORMS EXPECTED...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA. LINGERING RAIN CHANCES WILL BE WITH US SUNDAY NIGHT WITH THE SLOW MOVING UPPER LEVEL LOW FINALLY PULLING AWAY FROM THE LOWER LAKES REGION EARLY NEXT WEEK. LONG TERM...MONDAY THROUGH THURSDAY ALTHOUGH QUIETER WEATHER CONDITIONS ARE EXPECTED MONDAY AND TUESDAY...ANOTHER SLOW MOVING UPPER LEVEL SYSTEM IS EXPECTED TO PUSH INTO THE CENTRAL PLAINS BY TUESDAY AND START AFFECTING OUR AREA AGAIN WITH RAIN EITHER LATE TUESDAY NIGHT OR WEDNESDAY...AND UNFORTUNATELY... RAIN CHANCES WILL HANG AROUND SEVERAL DAYS AFTER THAT AS THE UPPER LEVEL LOW SLOWLY TRACKS ACRS THE NORTHERN PLAINS AND INTO THE UPPER LAKES REGION BY NEXT THURSDAY. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>042-047>051. &&
Hazardous weather outlook, May 30, 3:27 PM CDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT THU MAY 30 2013 ILZ027>031-036>038-040>042-047>051-311100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 327 PM CDT THU MAY 30 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL TRACK THROUGH THE ILLINOIS RIVER VALLEY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME OF THE STORMS WILL BE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. THE THREAT OF SEVERE STORMS SHOULD DIMINISH WEST OF THE ILLINOIS RIVER ON SATURDAY. FLOODING WILL CONTINUE ALONG THE SPOON RIVER THROUGH MONDAY OR TUESDAY. RIVER LEVELS WILL CONTINUE TO RISE ALONG THE ILLINOIS RIVER AS WELL...WITH ALL POINTS FROM HENRY DOWNSTREAM GOING ABOVE FLOOD STAGE FROM FRIDAY INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...MAINLY PRIOR TO 9 PM. ILZ043>046-052>057-061>063-066>068-071>073-311100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 327 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, May 30, 9:33 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
05/30/2013 M62 MPH CHAMPAIGN IL ASOS
&&
LAUFENBERGLocal storm report, May 30, 9:54 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
954 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG EL PASO 40.74N 89.01W
05/30/2013 WOODFORD IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN...FROM SHERIFF DISPATCH
VIA COUNTY EMA.
0332 PM TSTM WND DMG 3 SE MINONK 40.87N 89.00W
05/30/2013 WOODFORD IL EMERGENCY MNGR
16-30 INCH DIAMETER TREE DOWN...BLOCKING ILLINOIS ROUTE
116 AT 3000 E AND 1900 N. FROM COUNTY EMA.
0343 PM TSTM WND DMG 4 NW EL PASO 40.78N 89.07W
05/30/2013 WOODFORD IL EMERGENCY MNGR
TREE DOWN WITH GUSTS TO AROUND 50 MPH. FROM COUNTY EMA.
0740 PM FLASH FLOOD 5 S RUSHVILLE 40.05N 90.57W
05/30/2013 SCHUYLER IL LAW ENFORCEMENT
SEVERAL INCHES OF FLOWING WATER OVER HIGHWAY 103.
0802 PM TSTM WND GST LOAMI 39.67N 89.85W
05/30/2013 E70.00 MPH SANGAMON IL EMERGENCY MNGR
ESTIMATED 70 MPH WIND GUST FROM TRAINED SPOTTER...RELAYED
THROUGH EMERGENCY MANAGER.
0808 PM TSTM WND GST CAPITAL AIRPORT 39.84N 89.68W
05/30/2013 M54.00 MPH SANGAMON IL ASOS
0836 PM TSTM WND GST 3 W LINCOLN 40.15N 89.42W
05/30/2013 M52.00 MPH LOGAN IL EMERGENCY MNGR
TRAINED SPOTTER MEASURED 52 MPH WIND GUST ON THE WEST
SIDE OF LINCOLN...RELAYED THROUGH EMERGENCY MANAGER.
0922 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
05/30/2013 M62.00 MPH CHAMPAIGN IL ASOS
&&
LAUFENBERGLocal storm report, May 30, 10:17 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 3 WNW AUBURN 39.59N 89.80W
05/30/2013 SANGAMON IL EMERGENCY MNGR
SIX POWER POLES WERE SNAPPED CLOSE TO A SUBSTATION
LOCATED NEAR AUBURN RD AND LEAD LINE RD...RELAYED THROUGH
EMERGENCY MANAGER.
0752 PM TSTM WND DMG 3 WSW AUBURN 39.56N 89.80W
05/30/2013 SANGAMON IL EMERGENCY MNGR
TWO GRAIN BINS AND TWO GRAIN DRYERS WERE DESTOROYED ON A
FARM...RELAYED THROUGH EMERGENCY MANAGER.
0758 PM TSTM WND DMG LOAMI 39.67N 89.85W
05/30/2013 SANGAMON IL EMERGENCY MNGR
POWER POLES WERE SNAPPED NEAR LOAMI CAUSING POWER OUTAGES
IN LOAMI...RELAYED THROUGH EMERGENCY MANAGER.
&&
LAUFENBERGLocal storm report, May 30, 10:20 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HEAVY RAIN ASTORIA 40.23N 90.36W
05/30/2013 M1.13 INCH FULTON IL MESONET
RAINFALL THIS AFTERNOON AND EVENING SO FAR...SWOP REPORT.
&&
LAUFENBERGLocal storm report, May 30, 10:37 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG LOWDER 39.55N 89.85W
05/30/2013 SANGAMON IL BROADCAST MEDIA
EMPTY TRAIN CARS BLOWN OVER NEAR LOWDER...REPORT FROM
SHERIFFS OFFICE...RELAYED BY BROADCAST MEDIA.
0925 PM TSTM WND DMG URBANA 40.11N 88.21W
05/30/2013 CHAMPAIGN IL AMATEUR RADIO
ESTIMATED 60 MPH THUNDERSTORM WIND GUST SNAPPED FLAG
POLE.
&&
LAUFENBERGLocal storm report, May 31, 12:44 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG DIETERICH 39.06N 88.38W
05/30/2013 EFFINGHAM IL TRAINED SPOTTER
SEMI TRUCK WAS BLOWN OVER ON ROUTE 33 NEAR DIETERICH.
1007 PM TSTM WND DMG 4 NE DIETERICH 39.10N 88.33W
05/30/2013 JASPER IL TRAINED SPOTTER
TREES AND POWER POLES BLOWN DOWN NEAR ISLAND GROVE.
1007 PM TSTM WND DMG 4 NE DIETERICH 39.10N 88.33W
05/30/2013 JASPER IL LAW ENFORCEMENT
GRAIN BINS BLOWN ACROSS THE ROAD JUST NORTH OF ISLAND
GROVE.
1230 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
05/31/2013 M1.26 INCH SCOTT IL CO-OP OBSERVER
RAINFALL SINCE 7 AM.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 45 min |
| May 30, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon, Tazewell | 44 min |
| May 30, 8:30 PM CDT | Flash Flood Warning | ILX | Mason, Tazewell | 6 hr |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 58 min |
| May 30, 9:55 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 50 min |
| May 30, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar, Effingham, Jasper | 49 min |
| May 30, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar, Lawrence | 48 min |
| May 31, 12:34 AM CDT | Flash Flood Warning | ILX | Schuyler | 8 hr |
| May 31, 3:53 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 3 days |
| May 31, 4:23 AM CDT | Areal Flood Advisory | ILX | Jasper, Richland | 6 hr |
| May 31, 8:25 AM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| May 31, 9:19 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| May 31, 9:37 AM CDT | River Flood Warning | ILX | Lawrence | 6 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 31, 4:20 PM CDT | Special Weather Statement | ILX | McLean | 55 min |
| May 31, 4:34 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 31, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.